EconPapers    
Economics at your fingertips  
 

Archimedean Copulas and Temporal Dependence

Brendan Beare

University of California at San Diego, Economics Working Paper Series from Department of Economics, UC San Diego

Abstract: We study the dependence properties of stationary Markov chains generated by Archimedean copulas. Under some simple regularity conditions, we show that regular variation of the Archimedean generator at zero and one implies geometric orgodicityof the associated Markov chain. We verify our assumptions for a range of Archimedean copulas used in applications.

Keywords: archimedean copula; geometric ergodicity; Markov chain; mixing; regular variation; tail dependence; Social and Behavioral Sciences (search for similar items in EconPapers)
Date: 2010-09-09
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (61)

Downloads: (external link)
https://www.escholarship.org/uc/item/0xh8q1g3.pdf;origin=repeccitec (application/pdf)

Related works:
Journal Article: ARCHIMEDEAN COPULAS AND TEMPORAL DEPENDENCE (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cdl:ucsdec:qt0xh8q1g3

Access Statistics for this paper

More papers in University of California at San Diego, Economics Working Paper Series from Department of Economics, UC San Diego Contact information at EDIRC.
Bibliographic data for series maintained by Lisa Schiff ().

 
Page updated 2025-03-19
Handle: RePEc:cdl:ucsdec:qt0xh8q1g3